JOURNAL BROWSE
Search
Advanced SearchSearch Tips
SOLVABILITY OF SOME ENTANGLED DIOPHANTINE EQUATIONS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
SOLVABILITY OF SOME ENTANGLED DIOPHANTINE EQUATIONS
Park, Poo-Sung;
  PDF(new window)
 Abstract
We show that the Diophantine equation has integral solutions for arbitrary positive integers a, b, c when Q(x, y) is a norm form for some imaginary quadratic fields.
 Keywords
Diophantine equations;quadratic forms;Hermitian lattices;
 Language
English
 Cited by
 References
1.
D. Coppersmith, Newsgroup:sci.math.research, private communications.

2.
A. Earnest and A. Khosravani, Universal binary Hermitian forms, Math. Comp. 66 (1997), no. 219, 1161-1168. crossref(new window)

3.
L. J. Gerstein, Integral decomposition of Hermitian forms, Amer. J. Math. 92 (1970), 398-418. crossref(new window)

4.
L. J. Gerstein, Basic Quadratic Forms, Graduate Studies in Mathematics 90, American Math-ematical Society, 2008.

5.
H. Iwabuchi, Universal binary positive definite Hermitian lattices, Rocky Mountain J. Math. 30 (2000) no. 3, 951-959. crossref(new window)

6.
A. A. Johnson, Integral representation of hermitian forms over local fields, J. Reine Angew. Math. 229 (1968), 57-80.

7.
B. M. Kim, J. Y. Kim, and P.-S. Park, The fifteen theorem for universal Hermitian lattices over imaginary quadratic fields, Math. Comp. 79 (2010), no. 270, 1123-1144.

8.
J.-H. Kim and P.-S. Park, A few uncaught universal Hermitian forms, Proc. Amer. Math. Soc. 135 (2007), no. 1, 47-49.

9.
M.-H. Kim and P.-S. Park, 2-universal Hermitian lattices over imaginary quadratic fields, Ramanujan J. 22 (2010), no. 2, 139-151. crossref(new window)

10.
O. T. O'Meara, Introduction to Quadratic Forms, Spinger-Verlag, New York, 1973.

11.
P.-S. Park, Simple proofs for universal binary Hermitian lattices, Bull. Aust. Math. Soc. 81 (2010), no. 2, 274-280. crossref(new window)

12.
A. Schiemann, Classification of Hermitian forms with the neighbour method, J. Symbolic Comput. 26 (1998) no. 4, 487-508. crossref(new window)

13.
G. Shimura, Arithmetic of unitary groups, Ann. Math. 79 (1964), 369-409. crossref(new window)